Please use this identifier to cite or link to this item:
|Title:||TRANSITION FUNCTIONS AND MODULI OF STABILITY FOR 3-DIMENSIONAL HOMOGENEOUS VECTOR-FIELDS WITH A HYPERBOLIC BLOWING-UP||Authors:||DUMORTIER, Freddy||Issue Date:||1991||Publisher:||ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS||Source:||JOURNAL OF DIFFERENTIAL EQUATIONS, 94(2). p. 379-400||Abstract:||In the first part of the paper we introduce the “Normal transition function” for saddle connections of planar diffeomorphisms. It is a positive multiple of the usual transition function, but in its definition we do not need C1 -linearizing coordinates. Among other nice properties, it is found to be analytic when the diffeomorphism is. The second part of the paper deals with the existence of a modulus of stability for germs on 3 of homogeneous vector fields with a hyperbolic blowing-up. We show that inside a specific class of examples the modulus occurs for a sufficiently high degree.||Notes:||DUMORTIER, F, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.||Document URI:||http://hdl.handle.net/1942/3825||DOI:||10.1016/0022-0396(91)90097-S||ISI #:||A1991GU67500009||Type:||Journal Contribution|
|Appears in Collections:||Research publications|
Show full item record
checked on May 25, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.